# SDR ASAA2014081208955

- Difficulty date: August 12, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 47,445 hours, 18,326 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Counterweight
- Part number: 173A51031
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT CORRODED AND ERODED.  ACFT GROUNDED.  R & R RUDDER WEIGHT IAW CMM 55-40-09 AND BAC DWG 173A5103, REV C AND AMM 51-60-07-0G-0, WEIGHT AND BALANCE NOT REQUIRED IAW SRM 51-60-07-0G-0, TABLE 1.
